# SDR BB08045

- Difficulty date: March 30, 2008
- Submitted: April 2, 2008
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - EMERGENCY FLASHLIGHT AT DOOR 3R IS NOT FLASHING.  MAINTENANCE REPLACED BATTERY IN FLASHLIGHT AT DOOR 3R.  OPERATIONALLY CHECKS OK.
